MathSciNet Relay Station
MathSciNet bibliographic data
MR885114 (88f:22028) 22E40 (30F40 32G15 57M05 57N10)
Ratcliffe, John G. Euler characteristics of $3$-manifold groups and discrete subgroups of ${\rm SL}(2,{\bf C})$. Proceedings of the Northwestern conference on cohomology of groups (Evanston, Ill., 1985). J. Pure Appl. Algebra 44 (1987), no. 1-3, 303–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement